EconPapers    
Economics at your fingertips  
 

High-order coverage of smoothed Bayesian bootstrap intervals for population quantiles

David Kaplan and Lonnie Hofmann ()
Additional contact information
Lonnie Hofmann: Department of Economics, University of Missouri

No 1914, Working Papers from Department of Economics, University of Missouri

Abstract: WP 19-14 has been revised and is now WP 20-12.

Keywords: continuity correction; credibility; high-order accuracy; smoothing (search for similar items in EconPapers)
JEL-codes: C21 (search for similar items in EconPapers)
Pages: 26 pages
Date: 2019-11-04, Revised 2020-09-19
New Economics Papers: this item is included in nep-ecm
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
https://drive.google.com/file/d/1cysEeHtpKPUAEU0IW ... oxZ/view?usp=sharing (application/pdf)

Related works:
Working Paper: High-order coverage of smoothed Bayesian bootstrap intervals for population quantiles (2020) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:umc:wpaper:1914

Access Statistics for this paper

More papers in Working Papers from Department of Economics, University of Missouri Contact information at EDIRC.
Bibliographic data for series maintained by Chao Gu ().

 
Page updated 2025-03-23
Handle: RePEc:umc:wpaper:1914